Hi there. I am a 30 year old woman and I am 6'0" tall and weight about 270 pounds. I have been diligently trying to lose weight for the last 5 months and have barely lost 10 pounds.
I eat a very clean diet of 2000 calories per day (dietician approved) and I work out 5-6 days per week. 5 days per week I do strength training for 25-30 minutes, focusing on a different large muscle group each day (1 day upper, 1 day lower body, 2 days core, and 1 day total body). I also do 45 minutes of cardio 5-6 times per week. 1 day on arc trainer, 1 day on elliptical or treadmill, 1 day of kickboxing, and 2 days of cardio circuit (10 minutes on arc trainer, 10 minutes on elliptical, 10 minutes on treadmill, and 5 minutes on rower). All workouts have been approved/created by a personal trainer. I work out pretty hard and aim to burn 600 calories with each cardio session so I am not "phoning it in".
I track all calories, fat, protein, carbohydrates, fiber, and sugar in a food diary every day. Other than being obese, I have no other health issues except for an occasional bout of constipation (although, I eat at least 35 grams of fiber per day). My blood pressure is 116/68, resting pulse is 64. According to my doctor, my thyroid, metabolism, triglyceride levels, blood sugars, etc. are all normal. I sleep 8 hours per night and drink about a gallon of water per day.
At my highest weight, I was 320 pounds and lost about 100 pounds 3 years ago through diet and exercise (none of it was monitored). Due to several factors, I gained back 50. It was so easy to lose weight the last time...now I can't seem to lose any and my health seems fine. My skin, hair, and nails are all very nice. I have no symptoms of hypothyroidism.
I am at my wits end and am not sure what else to do!
Any suggestions are greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?